# SDR SIMA200214815

- Difficulty date: May 1, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  RIGHT SEAT TRACK PROFILE HAS CORROSION BETWEEN FRAMES 24 AND 29.  BLENDED AND PERFORMED NDT, FOUND TO BE ACCEPTED AS IS IAW EMB GST-1491/02.  (M)
